JOURNAL BROWSE
Search
Advanced SearchSearch Tips
KÄHLER SUBMANIFOLDS WITH LOWER BOUNDED TOTALLY REAL BISECTIONL CURVATURE TENSOR II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
KÄHLER SUBMANIFOLDS WITH LOWER BOUNDED TOTALLY REAL BISECTIONL CURVATURE TENSOR II
Pyo, Yong-Soo; Shin, Kyoung-Hwa;
  PDF(new window)
 Abstract
In this paper, we prove that if every totally real bisectional curvature of an n(3)-dimensional complete Kahler submanifold of a complex projective space of constant holomorphic sectional curvature c is greater than (equation omitted) (3n+2n-2), then it is totally geodesic and compact.
 Keywords
Kahler manifold;sectional curvature;holomorphic sectional curvature;totally real bisectional curvature;totally geodesic;
 Language
English
 Cited by
 References
1.
J.Ramanujan Math.Soc., 1987. vol.1. pp.43-67

2.
Trans.Amer.Math.Soc., 1964. vol.112. pp.508-535 crossref(new window)

3.
J.Differential Geometry, 1967. vol.1. pp.225-234

4.
Pro.Amer.Math.Soc., 1976. vol.56. pp.261-263 crossref(new window)

5.
J.Kor.Math.Soc., 1996. vol.33. pp.1009-1038

6.
Foundation of Differential Geometry Ⅰand Ⅱ, 1963.

7.
Advances in Math., 1974. vol.13. pp.73-114 crossref(new window)

8.
J.Math.Soc.Japan, 1967. vol.19. pp.205-214 crossref(new window)

9.
Lecture Notes in Math, 1986. pp.1209

10.
Proc.Japan Acad., 1957. vol.33. pp.333-335 crossref(new window)

11.
Comm.Pure and Appl.Math., 1975. vol.28. pp.201-228 crossref(new window)